Coupled Fixed Point Theorems on Bipolar Metric Spaces

Authors

  • Ali Mutlu Manisa Celal Bayar University
  • Kubra Ozkan Manisa Celal Bayar University
  • Utku Gurdal Manisa Celal Bayar University

Keywords:

bipolar metric space, coupled fixed point, completeness

Keywords:

bipolar metric space, coupled fixed point, completeness

Abstract

In this article, certain coupled fixed point theorems, which can be considered as generalizations of Banach fixed point theorem, are extended to bipolar metric spaces. Also, some results which are related to these theorems are obtained. Finally, it is given an example which presents to the applicability of obtained results.

Author Biographies

Ali Mutlu, Manisa Celal Bayar University

Kubra Ozkan, Manisa Celal Bayar University

Utku Gurdal, Manisa Celal Bayar University

Downloads

How to Cite

Mutlu, A., Ozkan, K., & Gurdal, U. (2017). Coupled Fixed Point Theorems on Bipolar Metric Spaces. European Journal of Pure and Applied Mathematics, 10(4), 655–667. Retrieved from https://ejpam.com/index.php/ejpam/article/view/3019